# SDR 9707349311

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DEN, LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  SERVICED NOSE STRUT.  OPERATIONAL CHECK OK.
